On the asymptotic distribution of large prime factors. Donnelly, P. and Grimmett, G. J. London Math. Soc. (2), 47(3):395–404, 1993.
On the asymptotic distribution of large prime factors [link]Paper  doi  bibtex   
@article{MR1214904,
	Author = {Donnelly, Peter and Grimmett, Geoffrey},
	Coden = {JLMSAK},
	Date-Added = {2010-07-22 09:38:41 -0700},
	Date-Modified = {2019-11-07 08:40:18 -0600},
	Doi = {10.1112/jlms/s2-47.3.395},
	Fjournal = {Journal of the London Mathematical Society. Second Series},
	Issn = {0024-6107},
	Journal = {J. London Math. Soc. (2)},
	Keywords = {Poisson-Dirichlet},
	Mrclass = {11N25 (11K65)},
	Mrnumber = {1214904},
	Mrreviewer = {A. J. Hildebrand},
	Number = {3},
	Pages = {395--404},
	Title = {On the asymptotic distribution of large prime factors},
	Url = {http://dx.doi.org/10.1112/jlms/s2-47.3.395},
	Volume = {47},
	Year = {1993},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://www.ams.org/mathscinet-getitem?mr=1214904},
	Bdsk-Url-2 = {http://dx.doi.org/10.1112/jlms/s2-47.3.395}}
Downloads: 0